Has anyone experienced severe diarrhea with Lexapro? Been on a month and still have it?
Question posted by angelin1 on 9 July 2021
Last updated on 9 July 2021 by WildcatVet
Diarrhea is a very common side effect when first starting treatment and it usually subsides within days to a week or so..
Four weeks in is way too long to be having severe side effects.
Have you told your doctor about this? You need to get this stopped before you become dehydrated.
Have you tried OTC remedies? Talk to the pharmacist who can recommend products that won't cause an interaction with the Lexapro.
Be sure to call your doctor, okay?
Best regards and I hope this resolves quickly for you.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.